Alert archive / Oklahoma / Tornado Warnings in 2006
Tornado Warning 43, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 6, 2006, 7:41 PM CDT for Cherokee County, Sequoyah County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 7:41 PM CDT (00:41 UTC)
- Expired
- Apr 6, 2006, 8:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 7:50 PM CDT | HAIL 1 | 3 Ne Cookson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 571 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KTSA 070041 TORTSA OKC021-135-070115- /O.NEW.KTSA.TO.W.0043.060407T0041Z-060407T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TULSA OK 741 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * TORNADO WARNING FOR... CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA * UNTIL 815 PM CDT * AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTHWEST OF VIAN...MOVING NORTHEAST AT 55 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARBLE CITY AND COOKSON. IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 3572 9513 3546 9503 3554 9478 3594 9480 $$
3 follow-up statements
000 WWUS54 KTSA 070051 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 749 PM CDT THU APR 6 2006 OKC021-135-070115- /O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/ CHEROKEE OK-SEQUOYAH OK- 750 PM CDT THU APR 6 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH AND CHEROKEE COUNTIES... AT 750 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COOKSON TO 9 MILES SOUTH OF VIAN...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY...MARBLE CITY AND SALLISAW. A SECOND AREA OF ROTATION HAS BEEN DETECTED WITHIN THE SOUTHERN PART OF THE LINE...AND WILL MOVE INTO SOUTHERN SEQUOYAH COUNTY BY 805 PM. IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 3566 9504 3546 9503 3535 9478 3594 9480 $$
000 WWUS54 KTSA 070102 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 801 PM CDT THU APR 6 2006 OKC021-070111- /O.CAN.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/ CHEROKEE OK- 801 PM CDT THU APR 6 2006 ...THE TORNADO WARNING FOR CHEROKEE COUNTY IS CANCELLED... THE LINE OF STORMS HAS MOVED OUT OF THE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3563 9488 3540 9493 3532 9450 3564 9448 $$ OKC135-070115- /O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/ SEQUOYAH OK- 801 PM CDT THU APR 6 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH COUNTY... AT 801 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRUSHY TO 6 MILES SOUTHWEST OF SALLISAW...MOVING NORTHEAST AT 50 MPH. THE MOST DANGEROUS PORTION OF THIS LINE WAS LOCATED ONE MILE WEST OF SALLISAW. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GANS... MULDROW...COTTONWOOD...SHORT AND ROLAND. IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 3563 9488 3540 9493 3532 9450 3564 9448 $$
000 WWUS54 KTSA 070104 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 804 PM CDT THU APR 6 2006 OKC135-070115- /O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/ SEQUOYAH OK- 804 PM CDT THU APR 6 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH COUNTY... AT 803 PM CDT...WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS CONTINUED TO TRACK A VERY DANGEROUS TORNADO. THIS TORNADIC STORM WAS LOCATED NEAR SALLISAW...MOVING NORTHEAST AT 50 MPH. A POSSIBLE TORNADO HAS BEEN REPORTED...TAKE COVER NOW SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRUSHY... MULDROW...COTTONWOOD...ROLAND AND SHORT. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. LAT...LON 3565 9479 3540 9485 3532 9450 3564 9448 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 6, 7:36 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 6, 7:36 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT THU APR 6 2006
.MESOSCALE UPDATE...
THE ATMOSPHERE REMAINS RATHER COOL OVER NORTHWEST ARKANSAS WITH
TEMPERATURES IN THE MID 60S. THE CELLS IN NORTHEAST OKLAHOMA
CONTINUE TO SHOW ROTATION...BUT ARE LOSING ORGANIZATION AS THEY
MOVE OUT OF THE MORE UNSTABLE AIR.
THE CELLS IN SOUTHEAST OKLAHOMA HAVE A LONGER RUN OF UNSTABLE AND
CONTINUE TO HAVE TORNADIC POTENTIAL. A TORNADO WAS REPORTED
IN NORTHWEST HASKELL COUNTY JUST WEST OF THE EUFAULA DAM.
STORM-RELATIVE HELICITY AHEAD OF THESE STORMS RANGE FROM
200 TO 400 M2/S2...WITH THE HIGHEST VALUES IN THE FORT SMITH
AREA.
THERE WILL BE AN INCREASING TORNADO POTENTIAL THIS EVENING WITH
THE CELLS IN SOUTHEAST OKLAHOMA AS THEY MOVE TOWARD WESTERN ARKANSAS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 8 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067.
AR...NONE.
&&Hazardous weather outlook, Apr 6, 5:33 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT THU APR 6 2006
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
533 PM CDT THU APR 6 2006
...TORNADO WATCHES IN PLACE FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING...
...RED FLAG WARNING FOR EASTERN OKLAHOMA THIS EVENING...
...WIND ADVISORY FOR PARTS OF EASTERN OKLAHOMA THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET....ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=52.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A DRY LINE
MOVING FROM CENTRAL INTO EASTERN OKLAHOMA THIS EVENING. THE ATMOSPHERE
HAS BECOME INCREASINGLY UNSTABLE...AND WIND PROFILES ALOFT WILL
CONTINUE TO SUPPORT SUPERCELL STORMS...WITH A RISK OF STRONG TORNADOES.
IN ADDITION TO THE TORNADO RISK...THE MOST INTENSE SUPERCELLS WILL
PRODUCE VERY LARGE HAIL...PERHAPS TO SOFTBALL SIZE AND STORM WIND
GUSTS TO 90 MPH.
BEHIND THE DRY LINE FIRE WEATHER CONDITIONS WILL RAPIDLY DETERIORATE
WITH MUCH DRIER AIR...AND SOUTHWEST TO WEST WINDS GUSTING TO 40 MPH OR
GREATER. SEE THE RED FLAG WARNING AND THE WIND ADVISORY ISSUED FROM
THIS OFFICE FOR DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
AS THE UPPER STORM SYSTEM PASSES OVERHEAD. THERE MAY BE SOME
HAIL RISK WITH THESE STORMS. THE FIRE WEATHER THREAT
WILL ALSO CONTINUE ON FRIDAY...PRIMARILY ACROSS SOUTHEAST OKLAHOMA.
THUNDERSTORM CHANCES DURING THE FIRST HALF OF NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THUNDERSTORM AND FIRE WEATHER FORECASTS FOR FRIDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 6, 6:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 6 2006
OKZ071-070000-
MCINTOSH OK-
618 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 618 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF VERNON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...VERNON...
RAIFORD...STIDHAM...ONAPA...PIERCE...HITCHITA...RENTIESVILLE AND
COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 6, 6:27 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT THU APR 6 2006
OKZ073-070015-
PITTSBURG OK-
627 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 627 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF ARPELAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HAYWOOD...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 6, 6:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL GLENPOOL 35.96N 96.01W
04/06/2006 E0.75 INCH TULSA OK AMATEUR RADIO
0626 PM HAIL 4 SE HENRYETTA 35.40N 95.93W
04/06/2006 E1.00 INCH OKMULGEE OK AMATEUR RADIO
0626 PM HAIL BROKEN ARROW 36.05N 95.79W
04/06/2006 E0.88 INCH TULSA OK AMATEUR RADIO
0630 PM HAIL 6 WNW STIDHAM 35.40N 95.80W
04/06/2006 E1.25 INCH MCINTOSH OK AMATEUR RADIO
&&
JBMLocal storm report, Apr 6, 6:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 4 E CATOOSA 36.19N 95.67W
04/06/2006 E60.00 MPH ROGERS OK TRAINED SPOTTER
0638 PM HAIL 3 N INOLA 36.19N 95.51W
04/06/2006 E1.00 INCH ROGERS OK AMATEUR RADIO
0638 PM HAIL 4 E CATOOSA 36.19N 95.67W
04/06/2006 E0.88 INCH ROGERS OK TRAINED SPOTTER
0652 PM HAIL 5 SW PRYOR 36.26N 95.38W
04/06/2006 E0.75 INCH MAYES OK AMATEUR RADIO
0655 PM HAIL PRYOR 36.31N 95.32W
04/06/2006 E0.75 INCH MAYES OK EMERGENCY MNGR
&&
JBMSpecial weather statement, Apr 6, 7:04 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT THU APR 6 2006
OKZ071-070030-
MCINTOSH OK-
704 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 704 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF EUFAULA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...ONAPA
AND RENTIESVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 6, 7:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 5 ESE CATOOSA 36.16N 95.66W
04/06/2006 E0.75 INCH WAGONER OK PUBLIC
0705 PM HAIL CANADIAN 35.18N 95.65W
04/06/2006 E1.50 INCH PITTSBURG OK FIRE DEPT/RESCUE
0710 PM HAIL EUFAULA 35.29N 95.58W
04/06/2006 E1.25 INCH MCINTOSH OK AMATEUR RADIO
0724 PM TORNADO 4 N ENTERPRISE 35.29N 95.38W
04/06/2006 HASKELL OK AMATEUR RADIO
WEST OF EUFAULA DAM...BRIEF TOUCHDOWN ON LAKE
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:12 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 48 min |
| Apr 6, 7:13 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 47 min |
| Apr 6, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 36 min |
| Apr 6, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Sequoyah | 54 min |
| Apr 6, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 59 min |
| Apr 6, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 55 min |
| Apr 6, 8:07 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 29 min |
| Apr 6, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 6, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
| Apr 7, 4:51 AM CDT | Red Flag Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 14 hr |
| Apr 7, 10:02 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more | 9 hr |
Nearby
Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.